# SDR AALA202201240936

- Difficulty date: January 19, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 62,183 hours, 28,245 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: None
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ECAM MESSAGE FOR  L3 DOOR SLIDE SHOWS NOT ARMED. **SUPPLEMENTAL REPORT FOR AALA202201210936: MAINTENANCE: ACCOMPLISHED TSM 52-13-00 WITH NO FAULTS NOTED.** (CLOSED)
